FIND THE ANSWERS

3 rounds of Diflucan and still creamy discharge?

Answer this question

  • 3 rounds of Diflucan and still creamy discharge?


Answers

Answer #1 | 02/01 2014 12:00
Diflucan how many mg per pill? This is a strong antifungal and if it is a 100 or 150 mg pill, it should only be taken once every seven days. I don't know who has told you to take it so frequently. I think now you have developed sensitivity to the medicine and so it won't help but harm. When a person develops sensitivity to Diflucan, he or she will develop a yeast infection if the medicine is taken or the existing one will get worse. I think the same is happening with you. The yeast has started to feed on the excess Diflucan in your system. Stop it right away, wait for some time and if it does not get better stop self medicating and ask the doctor about it.

Possible answer

Anonymous932510
Login to your account
Create new account